Skip to content Skip to navigation

The time optimal control as an Interpolation Problem

Commun. Math. Anal. Conf.
Conference 3 (2011), 66 - 76

The time optimal control as an Interpolation Problem

Price: $20.00

Abstract

The time optimal control problem occupies a central place in the control theory. In this paper we show with the help of the Potapov Fundamental Matrix Inequality that the solution of the time optimal control problem in the canonical linear system case can be given in terms of the solution of an interpolation problem in a certain class of holomorphic functions.